It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-16-2007, 11:56 PM   #1
Member
(male)
 
Join Date: Nov 2006
Posts: 93
BigBlock21 HB User
Countering the sexual side effects of antidepressants?

I've been on Cymbalta for about 3 months now as well as a few other medications on and off that come with sexual side effects. I don't have a problem becoming erect or anything but it seems to take FOREVER for me to get to orgasm.

Is there anything I can do to counter these negative effects of cymbalta besides not taking it anymore? Are there other drugs I can take with the cymbalta?

 
Old 12-17-2007, 09:29 AM   #2
Senior Veteran
(male)
 
Join Date: Sep 2006
Location: Alabama,USA
Posts: 505
hairier yet.. HB User
Re: Countering the sexual side effects of antidepressants?

I experienced almost the same thing, except I had no sex drive due to my prescribed medication. My doctor put me on Wellbutrin to counteract the effects of the other medication. Wellbutrin is supposed to enhance the sex drive.


-h

 
Sponsors Lightbulb
   
Old 07-08-2008, 09:32 PM   #3
Newbie
(male)
 
Join Date: Jul 2008
Location: Gallatin, TN USA
Posts: 2
ezdog007 HB User
Question Re: Countering the sexual side effects of antidepressants?

Same here, only it gets better sometimes and then reoccurs. So, hopefully my Doctor will consider the Wellbutrin XL. Thanks!!! But my REAL concern is a male-related one, does this have a negative effect or any on the prostate?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Are There Any AntiDepressants W/no Sexual Side Effects leasarenay Depression 7 08-11-2009 05:41 AM
just started effexor- weight and sexual side efx questions Wendy88 Anxiety 3 09-27-2007 09:32 PM
Lexapro: sexual side effects? missyrachel-1 Depression 10 07-21-2004 06:47 AM
Sexual side effects of drugs.. lynn2004 Panic Disorders 3 07-13-2004 10:20 PM
Has anyone tried SAM-e the "no sexual side effect" anti-depressant? JNanas Depression 0 06-24-2004 03:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), Vanilla Kiss (6), tommy124 (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!